Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2020

The Fekete-Szego inequality for subclasses of analytic functions related to modified Sigmoid functions

Muhammet Kamali, Halit Orhan, MURAT ÇAĞLAR

Turkish Journal of Mathematics Cilt 44 · Sayı 3 · ss. 1016–1026 · 01.01.2020
DOI ile aç

Özet

In this paper, the authors investigate the initial coefficient bounds for a new generalized subclass of analytic functions related to Sigmoid functions. Also, the relevant connections with the famous classical Fekete-Szego inequality for these classes are discussed.

Anahtar kelimeler

Analytic functions FEKETE-SZEGO INEQUALITY Sigmoid function modified Hadamard product

Atıf için künye

Kamali, M., Orhan, H., & ÇAĞLAR, M. (2020). The Fekete-Szego inequality for subclasses of analytic functions related to modified Sigmoid functions. Turkish Journal of Mathematics, 44(3), 1016–1026. https://doi.org/10.3906/mat-1910-85

BibTeX
@article{kamali2020-73084,
  author = {Kamali, Muhammet and Orhan, Halit and ÇAĞLAR, MURAT},
  title = {The Fekete-Szego inequality for subclasses of analytic functions related to modified Sigmoid functions},
  journal = {Turkish Journal of Mathematics},
  year = {2020},
  volume = {44},
  number = {3},
  pages = {1016--1026},
  issn = {1300-0098},
  doi = {10.3906/mat-1910-85},
  url = {https://akademik.atauni.edu.tr/yayinlar/73084-the-fekete-szego-inequality-for-subclasses-of-analytic-functions-related-to}
}